American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[2] Mohammad Kafini and Muhammad I. Mustafa. Global existence and energy decay of a nondissipative Cauchy viscoelastic problem. Quart. Appl. Math. 73 (2015) 739-757.
Abstract, references, and article information
View Article: PDF

[3] Jacob Sterbenz. Dispersive decay for the 1D Klein-Gordon equation with variable coefficient nonlinearities. Trans. Amer. Math. Soc. 368 (2016) 2081-2113.
Abstract, references, and article information   
View Article: PDF

[4] Grozdena Todorova and Borislav Yordanov. On the regularizing effect of nonlinear damping in hyperbolic equations. Trans. Amer. Math. Soc. 367 (2015) 5043-5058.
Abstract, references, and article information   
View Article: PDF

[5] Li Jun, Ingo Witt and Yin Huicheng. On the blowup and lifespan of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 219-251.
Abstract, references, and article information
View Article: PDF

[6] Sandra Lucente. Large Data Solutions for Critical Semilinear Weakly Hyperbolic Equations. Contemporary Mathematics 653 (2015) 251-276.
Book volume table of contents
View Article: PDF

[7] Chengbo Wang. The Glassey conjecture on asymptotically flat manifolds. Trans. Amer. Math. Soc. 367 (2015) 7429-7451.
Abstract, references, and article information   
View Article: PDF

[8] Slim Ibrahim, Nader Masmoudi and Kenji Nakanishi. Threshold solutions in the case of mass-shift for the critical Klein-Gordon equation. Trans. Amer. Math. Soc. 366 (2014) 5653-5669.
Abstract, references, and article information   
View Article: PDF

[9] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265.
Abstract, references, and article information
View Article: PDF

[10] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[11] Dan-Andrei Geba and Daniel da Silva. On the regularity of the $2+1$ dimensional equivariant Skyrme model. Proc. Amer. Math. Soc. 141 (2013) 2105-2115.
Abstract, references, and article information   
View Article: PDF

[12] Joachim Krieger and Jacob Sterbenz. Global regularity for the Yang--Mills equations on high dimensional Minkowski space. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[13] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[14] Maxwell's and von Karman's equations. Graduate Studies in Mathematics 135 (2012) 335-360.
Book volume table of contents
View Article: PDF

[15] Quasi-linear equations. Graduate Studies in Mathematics 135 (2012) 119-151.
Book volume table of contents
View Article: PDF

[16] Functional framework. Graduate Studies in Mathematics 135 (2012) 1-76.
Book volume table of contents
View Article: PDF

[17] Linear equations. Graduate Studies in Mathematics 135 (2012) 77-117.
Book volume table of contents
View Article: PDF

[18] Pascal Cherrier and Albert Milani. Linear and Quasi-linear Evolution Equations in Hilbert Spaces. Graduate Studies in Mathematics 135 (2012) MR MR2962068.
Book volume table of contents

[19] Asymptotic behavior. Graduate Studies in Mathematics 135 (2012) 233-291.
Book volume table of contents
View Article: PDF

[20] Global existence. Graduate Studies in Mathematics 135 (2012) 153-231.
Book volume table of contents
View Article: PDF

[21] Singular convergence. Graduate Studies in Mathematics 135 (2012) 293-334.
Book volume table of contents
View Article: PDF

[22] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218.
Abstract, references, and article information
View Article: PDF

[23] Jason Metcalfe and Michael Taylor. Nonlinear waves on 3D hyperbolic space. Trans. Amer. Math. Soc. 363 (2011) 3489-3529. MR 2775816.
Abstract, references, and article information   
View Article: PDF

[24] J.-M. Delort. Long-time Sobolev stability for small solutions of quasi-linear Klein-Gordon equations on the circle. Trans. Amer. Math. Soc. 361 (2009) 4299-4365. MR 2500890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nicolas Burq, Gilles Lebeau and Fabrice Planchon. Global existence for energy critical waves in $3$-d domains. J. Amer. Math. Soc. 21 (2008) 831-845. MR 2393429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Scipio Cuccagna. On asymptotic stability in 3D of kinks for the $\phi ^4$ model. Trans. Amer. Math. Soc. 360 (2008) 2581-2614. MR 2373326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jason Metcalfe and Ann Stewart. Almost global existence for quasilinear wave equations in waveguides with Neumann boundary conditions. Trans. Amer. Math. Soc. 360 (2008) 171-188. MR 2341999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hideshi Yamane. Nonlinear wave equations and singular solutions. Proc. Amer. Math. Soc. 135 (2007) 3659-3667. MR 2336582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. Ibrahim, M. Majdoub and N. Masmoudi. Double logarithmic inequality with a sharp constant. Proc. Amer. Math. Soc. 135 (2007) 87-97. MR 2280178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hideshi Yamane. Nonlinear Cauchy problems with small analytic data. Proc. Amer. Math. Soc. 134 (2006) 3353-3361. MR 2231920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia